Opuscula Math. 35, no. 6 (2015), 935-956
Existence, uniqueness and estimates of classical solutions to some evolutionary system
Abstract. The theorem of the local existence, uniqueness and estimates of solutions in Hölder spaces for some nonlinear differential evolutionary system with initial conditions is formulated and proved. This system is composed of one partial hyperbolic second-order equation and an ordinary subsystem with a parameter. In the proof of the theorem we use the Banach fixed-point theorem, the Arzeli-Ascola lemma and the integral form of the differential problem.
Keywords: hyperbolic wave equation, telegraph equation, system of nonlinear equations, existence, uniqueness and estimates of solutions, Hölder space.
Mathematics Subject Classification: 35M31, 35A09, 35A01, 35A02, 35B45.